# SDR 96ZZZX4648

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7195
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731742
- Condition: Paint Peel
- Location: Tail Rotor
- Part time: 3,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE PAINT PEELING OFF LESS THAN 90 DAYS INSTALLED.  107.8 ACFT HRS.
